# SDR SWAA2021111939463

- Difficulty date: November 1, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737*
- Aircraft serial: 36679
- Aircraft time: 32,623 hours, 19,737 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND VAPOR BARRIER IS CRACKED AT BS 663; LBL 40 TO 48. ; / [01] REMOVED 1EA PLACARD FROM FWD OB SURFACE (BAC27DHY0286)  IDENTIFIED MATERIAL OF LEFT HAND VAPOR BARRIER IAW SRM 57-10-10-0I-2 FIGURE 1-2; ITEM #4; TABLE 2  DAMAGE IS OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 57-10-10-1A-2 PARA 4.D(1)  14] CURED REPAIR; UNBAGGED AND LIGHTLY SANDED IAW SRM 51-70-04-2R-10 PARA 4.F&H; [REPAIRED CRACK IN LEFT HAND VAPOR BARRIER AT BS 663 LBL 40 TO LBL 48 IAW SRM 51-70-04-2R-10; [18] VERIFIED STEP 14 RII; [19] VERIFIED CORRECTIVE ACTION 17 REPAIR COMPLETE; [20] VERIFIED RII STEPS REPAIR COMPLETE
